What will you feel after using the abortion pills?

Cramping and bleeding are the main effects. These symptoms are useful because they show the medicines are working. But, how much cramping and bleeding will you have?

  • For some women, cramping is very strong —much more painful than menstrual cramps (if you have menstrual cramps).
  • For some women, bleeding is much heavier than a menstrual period. You might have blood clots the size of chicken eggs in the first few hours after taking misoprostol.
  • For other women, cramping is mild and bleeding is like a normal menstrual period.

We want you to be prepared!

  • Do not be alarmed if you have more bleeding and cramping than a regular period.
  • If you experience bad cramping ibuprofen is a good medicine to cope with pain. You can buy ibuprofen 200 mg strength over the counter (without a prescription) in most countries. Take 3-4 pills (200 mg) every 6-8 hours. This should make your pain better.

Be alert:

While passing a pregnancy, the above symptoms are normal. Be alert. Below are some signs that you may be at risk for a complication.

  • Heavy bleeding amount: If you soak 2 large pads per hour for 2 hours in a row after you think you have passed the pregnancy, this is very heavy bleeding. You should seek medicalbleeding image help if you bleed this much. Soaking means that the large pad is completely soaked with blood, front-to-back, side-to-side, and through-and-through.
  • Intense pain: If you have extreme pain that does not get better even after you take ibuprofen, seek medical help. This kind of extreme pain may mean that you could have a complication related to your pregnancy. Unresolved pain that is not relieved by ibuprofen can be a danger sign. We suggest any pregnant woman suffering pain seek medical care.
  • Feeling very sick? You may have a fever, nausea and vomiting the day you take misoprostol. This is normal. You should feel better and better each day after using abortion pills, not sick. If you feel more sick any day after you use misoprostol, you should seek medical attention.